+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Positive solutions for a system of second-order multi-point discrete boundary value problems



Positive solutions for a system of second-order multi-point discrete boundary value problems



Journal of Difference Equations and Applications 18(9): 1575-1592




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 064231192

Download citation: RISBibTeXText

DOI: 10.1080/10236198.2011.582868


Related references

Existence of periodic travelling waves solutions in predator prey model with diffusion. Applied Mathematical Modelling 37(6): 3635-3644, 2013

Positive solutions for systems of nonlinear discrete boundary value problems. Journal of Difference Equations and Applications 15(10): 895-912, 2009

Existence and exponential stability of almost periodic solutions for CNNs with time-varying leakage delays. Neurocomputing 121: 226-233, 2013

A high-order q -difference equation for q -Hahn multiple orthogonal polynomials. Journal of Difference Equations and Applications 18(5): 833-847, 2012

Positive Resection Margins in Partial Penectomies. American Journal of Surgical Pathology 28(3): 384-389, 2004

Bifurcation for a reactiondiffusion system with unilateral obstacles with pointwise and integral conditions. Nonlinear Analysis: Real World Applications 12(2): 817-836, 2011

Multiple pathways lead to MeCP2 in the aetiology of autism spectrum-associated neurodevelopmental disorders. Clinical Genetics 69(1): 22-23, 2006

New energy identities and super convergence analysis of the energy conserved splitting FDTD methods for 3D Maxwells equations. Mathematical Methods in the Applied Sciences aop(aop), 2012

Coefficient estimates for Ruscheweyh derivatives. International Journal of Mathematics and Mathematical Sciences 2004(36): 1937-1942, 2004

On the Gibbs phenomenon for expansions by eigenfunctions of the boundary problem for Dirac system. Journal of Contemporary Mathematical Analysis 48(4): 139-144, 2013

Positive solutions for higher order nonlinear neutral dynamic equations on time scales. Applied Mathematical Modelling 33(5): 2455-2463, 2009

Irreducibility of q -Painlev equation of type A 6 (1) in the sense of order. Journal of Difference Equations and Applications 18(2): 313-333, 2012

Global stressors and the global decline of amphibians: tipping the stress immunocompetency axis. Ecological Research 26(5): 897-908, 2011

Positive psychology and the humanistic tradition. Journal of PsychoTherapy Integration 18(2): 222-232, 2008

A Liouville theorem for (p )-harmonic functions on exterior domains. Positivity 19(3): 577-586, 2015